Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having periods of lightheadedness after a hysterectomy. Concerned?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
HI! I had a hysterectomy about a week ago and am having periods of lightheadedness throughout the day. I have been making sure I'm active throughout the day, am gicving myself rest when I need it, and am not taking any pain meds. Should I be concerned?
Posted Tue, 8 Jan 2013 in Women's Health
Answered by Dr. G.Srinivasan 18 minutes later
Welcome to XXXXXXX
Possible causes are
1. Low hemoglobin caused by blood loss at surgery. Pls make sure the hemoglobin is around 10 grams.
2. High BP- If you are hypertensive, make sure you are back on the right medicines.
You need to be concerned when
1. There is vaginal bleeding.
2. Wound infection if it is abdominal procedure.
3. Thee is reduction in urine output and there is pain in the side of the back.
When you XXXXXXX the doctor for report of biopsy, kindly make sure you discuss these issues.
Hope this helps, Kindly get back for doubts if any.
Best Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor